Vol. 12(1). Jan. 2021, No. 12, pp. 133-142.

A NOTE ON INFINITE PRODUCT OF BICOMPLEX NUMBERS
Vol. 12 (1). Jan 2021, No. 12, pp. 133-142
DEBASMITA DUTTA, SATAVISHA DEY, SUKALYAN SARKAR, SANJIB KUMAR DATTA

Abstract

A necessary and sufficient condition for the General principle of convergence of infinite product of bicomplex number is derived in this paper.We also prove here some of its consequences.Several examples have been provided to ensure the validity of the theorems proved.


Full Text (PDF 280 K)